# SDR DXTA200400474

- Difficulty date: December 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 6,860 hours, 5,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 681330
- Condition: Leaking
- Location: Lt Bleed Port
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT BRAKE PEDAL LOSES PRESSURE DURING TAXI.  PRESSURE BLEEDS OFF CREATING A SOFT PEDAL.  REPLACED O-RINGS ON LEFT BRAKE BLEEDER PORT, BLEED BRAKES, CHECKED BRAKE RESERVOIR AND LINES FOR LEAKS.  CHECKED GOOD.  PERFORMED CO-PILOTS SPONGY BRAKE CHECKLIST.  EVERYTHING CHECKED GOOD IAW CESSNA MM 32-42-00.
